# SDR GTIA2017021301784

- Difficulty date: February 13, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N668NK
- Make and model: Airbus A321-231
- Aircraft time: 2,750 hours, 1,204 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Fastener
- Condition: Missing
- Location: Oxygen Mask
- Component: Oxygen Mask
- Component part number: MF20534
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 MASK FO SIDE SMOKE GOGGLES FASTENER MISSING, UNABLE TO SEAL. REMOVED AND REPLACED FULL FACE/QUICK DONNING O2 MASK ON FO SIDE IAW AMM 35-12-41. OPS CHECK GOOD.
